MathSciNet Relay Station
MathSciNet bibliographic data
MR2073913 (2005h:47025) 47A53 (46H25 47A13)
Fang, Xiang Samuel multiplicity and the structure of semi-Fredholm operators. Adv. Math. 186 (2004), no. 2, 411–437.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement